# SDR USAA920070959

- Difficulty date: September 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 57,707 hours, 25,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: A5211002520000
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-05 CHECK - CORROSION ON THE L2 DOOR STOP ASSEMBLY, BEAM 3.  REPLACED THE L2 DOOR STOP ASSEMBLY, BEAM 3 IAW A320 AMM 52-11-00.
